# SDR MALA975603

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHT OUT AT MAIN CABIN DOOR.  MAINTENANCE REPLACED POWER SUPPLY.  OPS CHECK GOOD.  (X)
